MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; TURON REVISION HUMERAL STEM, SIZE 6

ENCORE MEDICAL L.P. DJO SURGICAL; TURON REVISION HUMERAL STEM, SIZE 6
Catalog Number 520-01-106
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to these implants were used as a functional antibiotic spacer.They performed as intended.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to: 1644408-2021-00127; 520-01-006, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
TURON REVISION HUMERAL STEM, SIZE 6
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key19785600
Report Number1644408-2024-01128
Device Sequence Number8654558
Product Code KWS
UDI-Device Identifier00888912144971
UDI-Public00888912144971
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K080402
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number520-01-106
Device Lot Number067G1024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date07/19/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-00-000 LOT: 878C1911.; 520-50-022 LOT: 931C1100A.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age67 YR
Patient SexMale